Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2023, 9:21 AM EDT for Catoosa County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2023, 9:21 AM EDT (13:21 UTC)
- Expired
- Aug 6, 2023, 9:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Catoosa County, GA
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
524
WWUS82 KFFC 061321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EDT Sun Aug 6 2023
GAZ002>004-061345-
Whitfield GA-Catoosa GA-Walker GA-
921 AM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of Catoosa, west
central Whitfield and central Walker Counties through 945 AM EDT...
At 920 AM EDT, a strong thunderstorm was over Chickamauga, or 9 miles
north of Lafayette, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ringgold, Fort Oglethorpe, Chickamauga, Chattanooga Valley, La
Fayette, Noble, Wood Station, Blue Spring, Fairview, Boynton,
Beaumont, Chattanooga Valley, Cooper Heights, and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3474 8507 3475 8540 3493 8540 3494 8505
TIME...MOT...LOC 1320Z 274DEG 26KT 3484 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:24 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 6, 7:24 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
724 AM EDT Sun Aug 6 2023
...New 12Z Aviation Discussion...
.SHORT TERM...
(Today through Monday)
Issued at 400 AM EDT Sun Aug 6 2023
Key Messages:
- Isolated severe storms are possible today, with damaging
straight line winds being the main concern.
- The potential for severe weather Monday afternoon and evening
continues to inch upward, with an MCS and swath of damaging
winds being the main concern.
Today & Tonight:
The axis of weak trough moving through the Ohio Valley will scoot
through Georgia today. This will provide the forcing for widespread
thunderstorm development. Several storms may be severe with
smaller bowing segments potentially producing damaging straight
line winds. CAMs are latching onto the convection over northern
Alabama and Tennessee this morning and pushing it into far
northern Georgia (north of ATL) this morning (between 6 AM and
noon). Thought we don't want to rule out severe weather with this
initial round of storms, the diurnal timing should result in less
than ideal instability and limit the risk. Guidance from the HREF
increases storm coverage along and south of Interstate 20 between
noon and 8 PM. These storms should have a more favorable
atmosphere to work with, including 2000-2500 j/kg of SBCAPE,
~1000 j/kg of DCAPE and inverted V profiles to around 800 mb. Due
to these factors, it appears as though the risk for damaging winds
may peak during this time window along an south of Interstate 20.
As the storms push south guidance from the HREF suggests a more
east to west orientation. This could result in slower storm
motions or training that may lead to a limited flooding threat in
central Georgia. CAM guidance is indicating some localized
precipitation bullseyes near 4 inches.
Heat will be a secondary concern in the region today. This will
primarily be the case in central Georgia where heat indices my
briefly top 105 degrees this afternoon. We considered a Heat
Advisory for this area, but with widespread thunderstorms in the
forecast confidence in multiple hours of heat indices over 105
degrees was low. Chance of a Heat Advisory being issued 20
percent.
Damaging Winds Inching Higher for Monday:
A stronger shortwave trough will push through the Ohio Valley on
Monday. Anomalously strong mid and upper level winds will develop
ahead of this trough, resulting in effective shear values of ~40 kt
in northern Georgia Monday afternoon. Toss summertime heating and
SBCAPE values of 2000 to 3000 j/kg into the mix, and we will have a
setup favoring potential MCS activity in Georgia during the
afternoon and evening. If an MCS develops then there will be a
potential for widespread damaging winds. Current thinking places
the zone of highest risk in northeast Georgia and this corresponds
with an Enhanced Risk (level 3 of 5) of severe weather issued by
the SPC.
With thunderstorms expected to occur later in the day on Monday,
heat may become a concern in central Georgia. Our going forecast has
heat indices at or above 105 degrees for 4 to 6 hours between 1 PM
and 7 PM. Later shifts may consider issuing a Heat Advisory
(chance of issuance 60%).
Albright
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023
Active period ahead with:
* An Enhanced Risk for Severe Thunderstorms in effect through
8AM Tuesday.
* A return to northwest flow and increased chances for
thunderstorm activity each day from Wednesday on.
* Heat Advisory conditions possible on Tuesday with forecast
heat index values topping out in the 105-110F range.
Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.
A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.
As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.
With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.
96
&&
.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023
Thunderstorms will be the primary aviation concern through 18Z
Monday. Storms will continue in northern Georgia (north of KATL)
through 16Z Sunday, then they will gradually increase in coverage
and spread into central Georgia through 04Z Monday. Impacts,
perhaps for several periods, are expected at all the TAF sites.
Light and variable winds are expected through 15Z, with primarily
westerly winds between 15Z Sunday and 00Z Monday.
//ATL Confidence...12Z Update...
Overall forecast confidence is moderate.
Confidence in the ceiling forecast is high.
Confidence in the visibility, thunderstorm and wind forecasts is
moderate.
Albright
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 95 71 90 / 30 60 60 20
Atlanta 73 96 72 90 / 50 60 60 30
Blairsville 67 87 64 81 / 30 80 50 20
Cartersville 71 95 70 88 / 40 80 50 20
Columbus 75 98 76 95 / 70 30 30 50
Gainesville 72 92 71 88 / 30 80 60 20
Macon 73 97 75 94 / 50 30 30 40
Rome 71 94 70 89 / 30 80 50 20
Peachtree City 72 96 71 92 / 50 40 50 30
Vidalia 74 95 77 95 / 50 20 10 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Albright
LONG TERM....96
AVIATION...AlbrightHazardous weather outlook, Aug 6, 4:49 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 449 AM EDT Sun Aug 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 449 AM EDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... There is a Marginal Risk (level 1 of 5) of severe weather in northern and central Georgia today. Storms should be most widespread in northern Georgia this morning, then spread into central Georgia this afternoon and evening. Isolated bursts of damaging straight line winds will be the primary threat today. Locally heavy rainfall and frequent lighting can also be anticipated. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is an Enhanced Risk (level 3 of 5) of severe weather in Georgia Monday afternoon and evening. The primary concern will be damaging straight line winds. The threat appears highest in northeast Georgia, though damaging winds could occur over a wide area between 4 PM and midnight. Hazardous heat may become a concern Monday afternoon in central Georgia due to heat indices in the 105 to 110 degree range. Periods of thunderstorm activity will continue through next Saturday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 6, 9:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EDT Sun Aug 6 2023
GAZ002>004-061345-
Whitfield GA-Catoosa GA-Walker GA-
921 AM EDT Sun Aug 6 2023
...A strong thunderstorm will impact portions of Catoosa, west
central Whitfield and central Walker Counties through 945 AM EDT...
At 920 AM EDT, a strong thunderstorm was over Chickamauga, or 9 miles
north of Lafayette, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ringgold, Fort Oglethorpe, Chickamauga, Chattanooga Valley, La
Fayette, Noble, Wood Station, Blue Spring, Fairview, Boynton,
Beaumont, Chattanooga Valley, Cooper Heights, and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3474 8507 3475 8540 3493 8540 3494 8505
TIME...MOT...LOC 1320Z 274DEG 26KT 3484 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:38 AM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 6, 11:18 AM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 6, 11:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more | 8 hr |
| Aug 6, 11:51 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 6, 11:52 AM EDT | Special Weather Statement | FFC | Pickens | 38 min |
| Aug 6, 12:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 6, 12:24 PM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| Aug 6, 12:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 31 min |
| Aug 6, 12:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 6, 1:04 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Aug 6, 1:13 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 32 min |
| Aug 6, 1:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 6, 1:40 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 35 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | FFC | Coweta, Douglas, Fulton | 24 min |
| Aug 6, 2:18 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Putnam, Taliaferro, Wilkes | 27 min |
| Aug 6, 2:20 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, Coweta, Douglas, Fulton, Paulding | 25 min |
| Aug 6, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 34 min |
| Aug 6, 2:46 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 29 min |
| Aug 6, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 24 min |
| Aug 6, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 27 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Spalding | 21 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Aug 6, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 42 min |
| Aug 6, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| Aug 6, 3:23 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 37 min |
| Aug 6, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more | 29 min |
| Aug 6, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 38 min |
| Aug 6, 3:50 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 23 min |
| Aug 6, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 29 min |
| Aug 6, 4:09 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Aug 6, 4:11 PM EDT | Special Weather Statement | FFC | Heard, Troup | 34 min |
| Aug 6, 4:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 30 min |
| Aug 6, 4:20 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 6, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 44 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Clayton, Coweta | 23 min |
| Aug 6, 4:39 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Aug 6, 4:46 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 29 min |
| Aug 6, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 39 min |
| Aug 6, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 52 min |
| Aug 6, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 50 min |
| Aug 6, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Washington | 48 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 18 min |
| Aug 6, 5:13 PM EDT | Special Weather Statement | FFC | Houston, Peach | 47 min |
| Aug 6, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 46 min |
| Aug 6, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 44 min |
| Aug 6, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 36 min |
| Aug 6, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Walker, Whitfield | 47 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Haralson, Heard, Polk | 43 min |
| Aug 6, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 50 min |
| Aug 6, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 34 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Aug 6, 6:00 PM EDT | Special Weather Statement | FFC | Crawford | 30 min |
| Aug 6, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 45 min |
| Aug 6, 6:07 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 38 min |
| Aug 6, 6:12 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether, Troup | 33 min |
| Aug 6, 6:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 6, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 6, 6:37 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 23 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 6, 6:48 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Aug 6, 7:00 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 45 min |
| Aug 6, 7:05 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 6, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 30 min |
| Aug 6, 7:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Aug 6, 7:40 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Aug 6, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 28 min |
| Aug 6, 7:51 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.